# SDR DALA2019050802957

- Difficulty date: May 7, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 60,465 hours, 22,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1063960) DURING INSPECTION FOUND BROKEN EMERGENCY EXIT LIGHT ASSY AFT GALLEY 4 RT AND LT SIDE AT AFT GALLEY AREA. REPLACED EMERGENCY EXIT LIGHT ASSY AFT GALLEY 4RT AND LT SIDE AT AFT GALLEY AREA ASPER DWG BR2800-7378-DL-UKA REV R AND AMM 33-51-00-710-801.
